# SDR ASOA20120425066

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 24,370 hours, 18,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FR 14, 15, STR 18R IN BELLY.  BLENDED CORROSION, CUT OUT DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION, NO FURTHER DEFECTS.  PERFORMED A SINGLE EXTERNAL DOUBLER REPAIR, ALODINED, PRIMED AND INSTALLED WET.  RESTORED EXTERNAL FINISH OF REPAIRED AREA.
